MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; VASCULAR

MEDLINE INDUSTRIES, LP; VASCULAR
Catalog Number DYNJ46362O
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after opening the pack it was discovered that the "10 ml jelly lube syringe leaked".
 
Additional Manufacturer Narrative
It was reported that after opening the pack it was discovered that the "10 ml jelly lube syringe leaked".The customer reported the incident was discovered prior to use on a patient and there was no patient involvement.The customer did not report any patient involvement or injury related to the incident.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
VASCULAR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20892738
Report Number1423395-2024-00510
Device Sequence Number7902617
Product Code OEZ
UDI-Device Identifier40195327553426
UDI-Public40195327553426
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ46362O
Device Lot Number24DMA229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown